Differential pathfollowing for regular optimal control problems - Archive ouverte HAL Access content directly
Journal Articles Optimization Methods and Software Year : 2012

Differential pathfollowing for regular optimal control problems

(1) , (1) , (2, 3)
1
2
3
Not file

Dates and versions

hal-00641908 , version 1 (16-11-2011)

Identifiers

  • HAL Id : hal-00641908 , version 1

Cite

Jean-Baptiste Caillau, Olivier Cots, Joseph Gergaud. Differential pathfollowing for regular optimal control problems. Optimization Methods and Software, 2012, 27 (2), pp.177-196. ⟨hal-00641908⟩
136 View
0 Download

Share

Gmail Facebook Twitter LinkedIn More